# SDR SWAA2024120554555

- Difficulty date: October 29, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATE BS 500A LBL 21 AND WL 156 FWD FACE POSITION AT FWD CARGO COMPARTMENT 2024-680252<[01] REPLACED ANGLE LOCATED BS 500A LBL 21 AND WL 156 FWD FACE POSITION AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; DWG 143A7505 SHEET: 37 REV: - . SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE LOCATED BS 500A LBL 21 AND WL 156 FWD FACE POSITION AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; DWG 143A7505 SHEET: 37 REV: - . SEE INDIVIDUAL SIGNS OFF BELOW.
